Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 37-40

Alyona A. Zamyshlyaeva, Evgeniy V. Bychkov, Olga N. Tsyplenkova
      Incomplete Sobolev type equations of higher order with "white noise" in quasi-Banach spaces
      Applied Mathematical Sciences, Vol. 10, 2016, no. 37, 1811-1819
      http://dx.doi.org/10.12988/ams.2016.6249

R. Caimmi
      Multi-component, concentric, copolar, axisymmetric, rigidly rotating polytropes: an improved and extended theory
      Applied Mathematical Sciences, Vol. 10, 2016, no. 37, 1821-1889
      http://dx.doi.org/10.12988/ams.2016.63121

Evgeny I. Veremey
      H_2-Optimal synthesis problem with nonunique solution
      Applied Mathematical Sciences, Vol. 10, 2016, no. 38, 1891-1905
      http://dx.doi.org/10.12988/ams.2016.63120

Eugeny Petrovich Kolpak, Ekaterina Valerievna Gorynya
      Mathematical models of ecological niches search
      Applied Mathematical Sciences, Vol. 10, 2016, no. 38, 1907-1921
      http://dx.doi.org/10.12988/ams.2016.64139

Azrul Azim Mohd Yunus, Tahir Ahmad
      Sequences of finite vertices of fuzzy topographic topological mapping
      Applied Mathematical Sciences, Vol. 10, 2016, no. 38, 1923-1934
      http://dx.doi.org/10.12988/ams.2016.6126

Asmala Ahmad, Shaun Quegan
      The effects of haze on the accuracy of maximum likelihood classification
      Applied Mathematical Sciences, Vol. 10, 2016, no. 39, 1935-1944
      http://dx.doi.org/10.12988/ams.2016.64138

Vladimir M. Bure, Vladimir V. Karelin, Ludmila N. Polyakova
      Probabilistic model of terminal services
      Applied Mathematical Sciences, Vol. 10, 2016, no. 39, 1945-1952
      http://dx.doi.org/10.12988/ams.2016.63131

Ahmed Ahmed, Youssef Akdim, Abdelfettah Touzani
      Existence of solutions of the Neumann problem for a class of equations involving the p-Laplacian in weighted Sobolev spaces
      Applied Mathematical Sciences, Vol. 10, 2016, no. 40, 1953-1970
      http://dx.doi.org/10.12988/ams.2016.65167

A. M. A. El-Sayed, F. Gaafar, M. El-Gendy
      Continuous dependence of the solution of Ito stochastic differential equation with nonlocal conditions
      Applied Mathematical Sciences, Vol. 10, 2016, no. 40, 1971-1982
      http://dx.doi.org/10.12988/ams.2016.64135

Arulmani Kuppusamy, Swaminathan Pichai Iyer, V. Ramaswamy, Kirthivasan Kannan
      A novel symmetric block cipher algorithm based on two-key dependent permutation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 40, 1983-2002
      http://dx.doi.org/10.12988/ams.2016.63127

G.Sh. Tsitsiashvili, M.A. Osipova, A.S. Losev, Yu.N. Kharchenko
      Disconnection probability of graph on two dimensional manifold: continuation
      Applied Mathematical Sciences, Vol. 10, 2016, no. 40, 2003-2011
      http://dx.doi.org/10.12988/ams.2016.63123